Posted by Rob L. on April 17, 2003, at 16:23:42
In reply to Re: giving a pill to someone that doesnt need effe, posted by jflange on April 16, 2003, at 23:04:31
In all likelyhood the only thing that would happen is he would get sick. Absolutely nauseatingly sick. He would probably experience stomach discomfort at it's worse. I know that some time back I tried increasing my dosage too fast, from 150mg-300mg, all I could think about was my stomach. There were, also, other side effects like tremors and severe anxiety. Most of these were masked by the nausea and stomach pain, though.
There is, also, the very real possibility of a toxic reaction to it. The next thing you know, there is the worry of him from having a toxic reaction turns into a reality and he ends up in the intensive care unit. The psychological and legal issues imposed on you would be unimaginable.
I would let your friend know how much of a idiot and a jerk he is being. He is neither taking into concern his or your well-being. I would let him know, if he is a real friend he will be sorry. Also, sounds like it's time for your friend to get substance abuse help.